MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT ENTRADA; TOTAL HIP PROSTHESIS
Model Number 510-0213
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A total hip arthroplasty was performed on (b)(6) 2021.During postoperative x-ray, the hip dislocated and manipulation was insufficient to restore the joint.The incision was reopened, the stem removed, and additional broaching was performed.In the end, the surgeon replaced the stem with a different model to reduce the potential for dislocation.The surgeon indicated this was not a product issue.

Brand Name
ENTRADA
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key11408303
Report Number1722511-2021-00006
Device Sequence Number4274979
Product Code MEH
UDI-Device Identifier00822409035984
UDI-Public(01)00822409035984(17)250810(10)A241018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model Number510-0213
Device Lot NumberA241018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR